On a minimization technique using interval mathematics

Ishak Ahmad, (2002) On a minimization technique using interval mathematics. Sains Malaysiana, 31 . pp. 117-134. ISSN 0126-6039

Full text not available from this repository.

Official URL: http://www.ukm.my/jsm/english_journals/vol31_2002/...


In this paper we adapt to the interval Newton method the transformation-invariant descent-direction strategy which can be used to address the problem of minimizing nearly-singular systems of equations. We show that the modified interval Newton method performed better than the classic interval Newton method.

Item Type:Article
Journal:Sains Malaysiana
ID Code:3830
Deposited By: Mr Fazli Nafiah -
Deposited On:21 Mar 2012 03:47
Last Modified:04 May 2012 04:08

Repository Staff Only: item control page